In this paper we survey some notions of generalized derivative for C1,1 functions. Furthermore some optimality conditions and numerical methods for nonlinear minimization problems involving C1,1 data are studied

A survey on C^{1,1} functions : theory, numerical methods and applications / D. La Torre, M. Rocca. - In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SUPPLEMENTO. - ISSN 1592-9531. - 70(2002), pp. 75-93.

A survey on C^{1,1} functions : theory, numerical methods and applications

D. La Torre
Primo
;
2002

Abstract

In this paper we survey some notions of generalized derivative for C1,1 functions. Furthermore some optimality conditions and numerical methods for nonlinear minimization problems involving C1,1 data are studied
Settore SECS-S/06 - Metodi mat. dell'economia e Scienze Attuariali e Finanziarie
http://eco.uninsubria.it/dipeco/quaderni/files/QF2002_14.pdf
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/179583
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact